RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 28, Issue 1  


Finite local rings of principal ideals
A. S. Rybkin
3
Groups containing a cyclic subgroup of index $p^3$
G. N. Titov
17
Coverings of vertical segments under a conformal mapping
V. N. Dubinin
25
Exact values of approximation by Hermitian splines of even degree in classes of differentiable functions
N. A. Nazarenko, S. V. Pereverzev
33
Walsh series, convergent with respect to subsequences of partial sums
V. A. Skvortsov
45
Estimates of a class of linear differentials of operators with constant complex coefficients
A. A. Kuleshov
53
Beltrami-Laplace operator on homogeneous symmetric spaces of rank 1
V.-B. K. Rogov
59
An optimal method for approximating the values of nonlinear operators
A. I. Grebennikov
67
Asymptotic stability of semigroups with a strictly dissipative generating operator
S. V. D'yachenko
75
Gauss map of minimal surfaces
A. Ya. Vikaruk
79
Rational equivalence of 0-cycles
A. A. Roitman
85
Existence of pseudoconvergent subsequences and summation of pseudoconvergent sequences in Banach spaces
S. A. Rudakov
91
Certain inequalities for mean curvature, area, and volume in a Riemannian manifold
Yu. D. Burago
103
Inverse problem of Galois theory of differential fields
N. V. Grigorenko
113
Schreier varieties of Lie algebras
M. V. Zaicev
119
Operator orthogonal complements
V. A. Levashov
127
Almost-projective mappings of gravitational fields
A. M. Mukhamedov
131
Action of a circle on homotopy complex projective spaces
O. R. Musin
139
Ergodic theorem for additive functionals
Yu. V. Direev
153
Remarks on tactical configurations in codes
I. I. Dumer
159
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019